Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irritation in abdomen. Had a treatment for peptic ulcer. What is this?

I have irritation in my abdomen from last two years. Previously peptic ulcer was diagnosed ans i was given medication and it was cured. after some time again irritation was there. i know there is no ulcer as i know the pain of ulcer. the irritation is horizontally across the abdomen through the belly button may be first part of small intestine . cramping is also there. i want to ask what can be the problem.
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, welcome to HCM.
If your ulcer is treated, you still could be having erosions inside. keep in mind that ulcers always don't burn. They can ache, cramp and even squeeze.
You may try a course of antacids like Ranitidine 300 mg twice a day for a week or two and then see the response. If there is no improvement, then we can think of other problems.
You may consult a Gastroenterologist if you do not respond to conventional OTC antacids.
all the best.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor